# SDR QMLA201203060001

- Difficulty date: March 6, 2012
- Submitted: April 8, 2012
- Operation: Air carrier
- Aircraft: N105HN
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- Aircraft time: 9,794 hours
- Engine: Tmeca ARRIEL1
- Engine time: 5,743 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Obstructed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, C, B
- Precautionary procedure: A

## Discrepancy

IN CRUISE, T APPEARED TO BE MINOR HAZE AND WARM ODOR IN COCKPIT ASSOCIATED WITH CABIN HEATER. TURNED HEATER AND DEFROSTER KNOBS OFF AND DIVERTED.  COCKPIT HAZE AND ODOR DISSIPATED.   ACFT LANDED WITHOUT FURTHER INCIDENT OR EVIDENCE OF SMOKE OR FUMES.   LOOKED FOR OBVIOUS EVIDENCE OF SMOKE.  INVESTIGATION FOUND PERSONAL SURVIVAL KIT BLOCKING THE REAR PORTION OF THE SEAT HEATER VENT.  THE BAG WAS REMOVED AND THE HEATER KNOBS REOPENED.  NO FURTHER EVIDENCE OF SMOKE/FUMES PRESENT.
